# SDR ASAA12511416

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,589 hours, 5,418 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225135202
- Part serial: 16G96X
- Condition: Failed
- Location: Wx Radar Antenna
- Part time: 16,929 hours, 5,888 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL LIGHT CAME ON AT THE GATE.  GROUNDED, YES.  REPLACED WEATHER RADAR PANEL WITH SERVICABLE ONE.  ACCOMPLISHED OPS TEST.  TEST FAILED.  REINSTALLED ORIGINAL WEATHER RADAR PANEL.  REPLACED WEATHER RADAR ANTENNA DRIVE UNIT WITH SERVICABLE ONE.  ACCOMPLISHED WEATHER RADAR OPS TEST.  TEST PASS (NO FAIL MSG) ALL PASS. REF MM 34-43-91-400-801, 34-43-11-400-802 & 34-43-11-400-802.
